# SDR CA151229001

- Difficulty date: December 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH THE ENGINE HAS AN IFSD UNDER UNKNOWN CIRCUMSTANCES.  THE ACFT LANDED SAFELY AND POST FLIGHT BORESCOPE INSPECTION REVEALED HEAVY HOT SECTION DAMAGE.  THE OPERATOR IS BEING ASSISTED BY THE SHOP THAT PERFORMED A HOT SECTION INSPECTION SOME 849 HRS PRIOR.
